Discussions By Condition: I cannot get a diagnosis.

Hair Loss, Anxiety, Palpatations, Hot Flashes

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Christina01
  • October 19, 2008
  • 00:10 AM

Hi. My Name is Christina and I am having a multitude of symptoms and my doctor cannot find a diagnosis. I feel so alone. Started with Dizziness and bad headaches times 2 weeks. Then Started having what I am being told is anxiety/panic attacks ... felt like I was going crazy, crying, shaking so bad, hard pounding. They put me on Lexapro and found an ear infection and gave me drops for that. Now, I am constantly shaking. Always shaking inside, kinda like i am cold but I am not cold. My heart is always pounding, my hair is falling out, I keep it up in a clip cuz i am loosing like 15 hairs in a bunch per brush or hour. My hair is now so thin. I am no longer dizzy but get i guess lightheaded, kinda like disoriented. Hot flashes. So irritable. Major diarrhea. My thyroid and Hormones have come back fine. Any suggestions? so miserable. this all started out of the blue about a month ago. :o( I went as far as saw a psychologist to help with anxiety and she keeps sending me to my MD to rule out illnesses. I am so lost. Dont know what to do next. My MD is so tired of me calling him it is to the point i am now embaressed to call. UGH.

Reply Flag this Discussion

2 Replies:

  • Do any of these symptoms happen only for a week or two a month? During or before menstruation? Sometimes I get all of the above a week and a half or so before the period. Then they tend to go away.I would recommend getting a blood panel for nutrients, this seemed to be my problem. Things like b-complex with lots of B12, B6 and folic acid, also magnesium and iron are big. If it is premenstrual also try evening primrose oil in 500mg capsules.I get this same heart pounding problem, but I don't take any medication, however over a year and a half ago I was taking several psychiatric medications which seem to have started the problem. I recommend staying away from anti-depressants or anxiolytics, they just exasperate the problem.I was also on lexapro for two years and let me say, if lexapro is causing the heart palpitations and shaking those are common side effects, and trust me, they do not go away. Personally, lexapro is a slippery slope, be very careful with your doctor escalating you to more meds, these things are not just "in your head". Supplements, seriously, they will help depression, anxiety, neurologic issues, and the b-complexes will help digestion, but really diarrhea can be caused by stress so it just needs to go away on it's own.
    Anonymous 42,789 Replies
    • October 19, 2008
    • 02:26 AM
    • 0
    Flag this Response
  • Hi there,Been going through the same thing for like 8 months. It all started with post nasal drip, then constant persisten swollen neck/ lymph nodes. Then they were swollen under my arm pit, then breast pain, followed by shart pains in my chest. Then I developed arthritis in my knees and muscle soreness. Hot flashes were constant, stiff neck in the morning (so painful), and really bad headaches. Extreme fatigue and hairloss. I felt like crying all of the time and could not recall simple every day words sometimes. All of these symptoms came and went. I went to two different rheumatologists and the last trip resulted with bloodwork sent to NY Medical Center. Finally, it turns out that I had Mono, parvovirus and there was one band positive on my Western Blot test. When I checked the symptoms for Lyme and I fit everyone! I had my dr. start me on doxycyclene immediately! After a week all of my symptoms were minimized. After two weeks they were all gone. Every single one!!! I was so excited. I felt like myself. The exhaustion and pain were gone. I asked the dr. to keep me on antibiotics for 2 months since according to all of my symptoms and their progression I was in the last stage of Lyme. On Thursday I had a bad episode of rectal bleeding. The dr. immediately sent me to a GI dr. who took me off of the antibiotics for the time being. I will go for a colinoscopy on Monday. All of my Lyme symptoms have now come back. I'm so upset. Been sick for so long. I feel your pain but try reading up on Lyme. Maybe it's what you have too.
    Anonymous 42,789 Replies
    • October 19, 2008
    • 09:40 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?